Matching a donor's blood and a patient's blood is critical in transfusions. If someone with type A blood receives type B, he may have a severe homiletic reaction. This can destroy many of his red cells and quickly kill him. While blood-typing and cross matching are now routine, errors do occur. Every year people die of homiletic reactions.
Matching a donor's blood and a patient's blood is critical in transfusions. If someone with type A blood receives type B, he may have a severe hemolytic reaction. This can destroy many of his red cells and quickly kill him. While blood-typing and cross matching are now routine, errors do occur. Every year people die of hemolytic reactions.
you would die
You would either die or need a blood transfusion
The person would eventually die if they received a water transfusion instead of a blood transfusion. It would most likely be a slow and painful death.
You would most likely need a transfusion after losing three pints of blood.
Type AB blood does not carry any antibodies in the plasma that would react against any of the other ABO alleles. If given Type A blood after a sucessful cross-matching, the recipient of the blood will be better for having the transfusion.
This person should only receive blood from a person of the same blood group. If the person did get this transfusion, a hemolytic transfusion reaction will occur after a secondtransfusion from the same Rh+. This person is now has made D antibodies and those will cause the blood to clot.
Because they are a Jehovah's witness.
If you combine different blood types, the red blood cells would destoy each other.
When incompatible types are mixed, the red blood cells clump, and that this immunological reaction occurs when the receiver of a blood transfusion has antibodies against the donor blood cells. (Including Rh factor).
People with type A blood have A antigens on their blood cells and anti-B antibodies floating throughout their blood. People with type B blood however have B antigens and anti-A antibodies. When the type A person receives a transfusion from the type B person, the anti-B antibodies will attack the incoming B antigen laced blood cells, marking it for removal by the rest of the immune system.
It's most likely that the person would die because their body would reject the blood, and it would be just as effective as filling the person with water.
You could be allergic to the blood which was transfused, but this would have been noticed shortly after the transfusion. The antibodies in the transfused blood will quickly dissipate, so the answer to your question is no. You will not develop new allergies after a blood transfusion.
Blood Type O. It is nicknamed the world donor because it would work with any blood transfusion. But no other blood type besides O can be given to a person with O blood type.
Hemoglobin is the fluid that transports blood cells. If you get a transfusion of red blood cells, they would be in the hemoglobin even if it is low.
"Adverse" means harmful or unfavorable, and transfusion probably refers to blood transfusion--so a negative reaction to a blood transfusion? The term is very vague; without context it's hard to say exactly what this would mean.
It would actually be very harmful, and considering the already weakened state of someone who is in need of a transfusion, they could die. This is because his or her immune system would consider the Type B blood as an invader, and would try kill it. The Type B blood would also contain immune system cells, which would think that the Type A blood was invading it, so the Type B blood would kill the Type A blood cells. Thus, not only would the person not receive any benefit, but they would lose even more of their blood cells.
Because the blood cells would be diffrent causing a clot which stop the blood passing through the artery which could cause brain damage and even death.
Every blood transfusion carries the risk of allergic reaction, to anaphylactic shock, even if blood type is perfectly matched. If medication was also infused along with the blood, and the patient had an allergic reaction, it would be impossible to tell which sustance was causing the reaction: the blood? or the medication? Remember that every transfusion reaction can be deadly. As well, some meds may break down blood components. Therefore, never inject IV meds into a transfusion tubing or combine medications into a blood transfusion set.
Typically when people refer to a blood bag they mean a transfusion of packed red blood cells. A transfusion of one unit of packed red blood cells would be approximately 250 mL.
they would because its not their own blood and they are not yet used to the new blood
well you can as a Jehovah witness in you town they would no
ABO red cells transfused to incompatible recipients would illicit an acute hemolytic transfusion reaction, with the potential for renal failure and/or death.
to blood group B and AB.